• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2024, Volume: 17, Issue: 18, Pages: 1860-1867

Original Article

Runge-Kutta Method Based on the Linear Combination of Arithmetic Mean, Geometric Mean, and Centroidal Mean: A Numerical Solution for the Hybrid Fuzzy Differential Equation

Received Date:09 January 2024, Accepted Date:07 April 2024, Published Date:30 April 2024


Objectives: To find the absolute error of the Hybrid fuzzy differential equation with triangular fuzzy number since its membership function has a triangular form. Methods: The third order runge-kuttta method based on the linear combination of Arithmetic mean, Geometric mean and Centroidal mean is introduced to solve Hybrid fuzzy differential equation. Seikkala’s derivatives are considered, and Numerical example is given to demonstrate the effectiveness of the proposed method. Findings: The comparative study have been done between the proposed method and the existing third order runge-kutta method based on Arithmetic mean. The proposed method gives better error tolerance than the third order runge-kutta method based on Arithmetic mean. Novelty: In this study a new formula has been developed by combining three means Arithmetic Mean, Geometric Mean and Centroidal Mean using Khattri’s formula and it is solved by the third order runge-kutta method for the first order hybrid fuzzy differential equation. The error tolerance has been calculated for the proposed method and the Arithmetic mean and it is seen that the error tolerance is better for the proposed method.

Keywords: Hybrid fuzzy differential equations, Triangular fuzzy number, Seikkala’s derivative, Third order runge-kutta method, Initial value problem


  1. Mukherjee AK, KHG, Salahshour S, Ghosh A, Mondal SP. A Brief Analysis and Interpretation on Arithmetic Operations of Fuzzy Numbers. Results in Control and Optimization. 2023;13:1–42. Available from: https://doi.org/10.1016/j.rico.2023.100312
  2. Jeyaraj T, Rajan D. Explicit Runge Kutta method in solving fuzzy Initial Value Problem. Advances and Applications in Mathematical Sciences. 2021;20(4):663–674. Available from: https://www.mililink.com/upload/article/1124438296aams_vol_204_feb_2021_a19_p663-674_t._jeyaraj_and_d._rajan.pdf
  3. Buckley JJ, Feuring T. Fuzzy differential equations. Fuzzy Sets and Systems. 2000;110(1):43–54. Available from: https://dx.doi.org/10.1016/s0165-0114(98)00141-9
  4. Kalaiarasi K, Swathi S. Arithmetic Operations of Trigonal Fuzzy Numbers Using Alpha Cuts: A Flexible Approach to Handling Uncertainty. Indian Journal Of Science And Technology. 2023;16(47):4585–4593. Available from: https://doi.org/10.17485/IJST/v16i47.2654
  5. Kanade GD, Dhaigude RM. Iterative Methods for Solving Ordinary Differential Equations: A Review. International Journal of Creative Research Thoughts (IJCRT). 2022;10(2):266–270. Available from: https://www.ijcrt.org/papers/IJCRTL020078.pdf
  6. Singh P, Gor B, Mukherjee S, Mahata A, Mondal SP. Analysis and interpretation of Malaria disease model in crisp and fuzzy environment. Results in Control and Optimization. 2023;12:1–22. Available from: https://doi.org/10.1016/j.rico.2023.100257
  7. Bharathi DP, Jayakumar T, Vinoth S. Numerical Solutions of Fuzzy Multiple Hybrid Single Retarded Delay Differential Equations. International Journal of Recent Technology and Engineering (IJRTE). 2019;8(3):1946–1949. Available from: https://www.ijrte.org/wp-content/uploads/papers/v8i3/C4479098319.pdf
  8. Bharathi DP, TJ, Vinoth S. Numerical Solutions of Fuzzy Pure Multiple Neutral Delay Differential Equations. International Journal of Advanced Scientific Research and Management. 2019;4(1):172–178. Available from: https://ijasrm.com/wp-content/uploads/2019/01/IJASRM_V4S1_1133_172_178.pdf
  9. Sahu R, Sharma AK. Understanding the Unique Properties of Fuzzy concept in Binary Trees. Indian Journal of Science and Technology. 2023;16(33):2631–2636. Available from: https://doi.org/10.17485/IJST/v16i33.874
  10. Singh P, Gazi KH, Rahaman M, Salahshour S, Mondal SP. A Fuzzy Fractional Power Series Approximation and Taylor Expansion for Solving Fuzzy Fractional Differential Equation. Decision Analytics Journal. 2024;10:1–16. Available from: https://dx.doi.org/10.1016/j.dajour.2024.100402
  11. Srinivasan R, Karthikeyan N, Jayaraja A. A Proposed Technique to Resolve Transportation Problem by Trapezoidal Fuzzy Numbers. Indian Journal of Science and Technology. 2021;14(20):1642–1646. Available from: https://dx.doi.org/10.17485/ijst/v14i20.645
  12. Tude S, Gazi KH, Rahaman M, Mondal SP, Chatterjee B, Alam S. Type-2 fuzzy differential inclusion for solving type-2 fuzzy differential equation. Annals of Fuzzy Mathematics and Informatics. 2023;25(1):33–53. Available from: http://www.afmi.or.kr/papers/2023/Vol-25_No-01/PDF/AFMI-25.1(33-53)-H-220122R2.pdf


© 2024 Rajakumari & Sharmila. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.